# SDR NOCA04806

- Difficulty date: May 1, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: S241T100135
- Part serial: 2698
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER AUTO PILOT DISENGAGED ON APPROACH AND COULD NOT RE-ENGAGE.  REPLACED CENTER FCC COMPUTER.
